Alert archive / Missouri / Flash Flood Warnings in 2013
Flash Flood Warning 45, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Jun 16, 2013, 10:48 PM CDT for Polk County, Missouri. It was in force for 5 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2013, 10:48 PM CDT (03:48 UTC)
- Expired
- Jun 17, 2013, 4:00 AM CDT
- In force
- 5 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
County Polk County, MO
The radar
The Springfield radar (KSGF), 52 km from the middle of the area, began a volume at 03:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 11:08 PM CDT | FLASH FLOOD | Bolivar, MO | SEVERAL ROADS HAVE A FOOT AND A HALF OF RUNNING WATER IN THE CITY. |
| Jun 16, 11:53 PM CDT | FLASH FLOOD | 5 N Pleasant Hope, MO | HIGHWAY H FLOODED NEAR HIGHWAY EE NORTH OF PLEASANT HOPE. CORRECTED TIME AS THE REPORT OCCURRED AT 1153 PM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 3.8 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2465 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 1199 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
263
WGUS53 KSGF 170348
FFWSGF
MOC167-170900-
/O.NEW.KSGF.FF.W.0045.130617T0348Z-130617T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1048 PM CDT SUN JUN 16 2013
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
POLK COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 400 AM CDT.
* AT 1041 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. HIGH RAINFALL RATES OF AROUND TWO INCHES
COMBINED WITH THE VERY SLOW MOVEMENT OF THESE STORMS WILL LEAD
TO VERY HEAVY RAINFALL AMOUNTS INCLUDING OVER THE CITY OF
BOLIVAR LATE THIS EVENING WITH RUNOFF CONTINUING INTO THE
OVERNIGHT HOURS.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 3781 9357 3781 9323 3780 9319 3773 9319
3773 9318 3747 9318 3742 9319 3743 9362
3774 9361 3775 9363 3783 9363 3783 9358
$$
WISE1 follow-up statement
551
WGUS73 KSGF 170854
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
354 AM CDT MON JUN 17 2013
MOC167-170902-
/O.EXP.KSGF.FF.W.0045.000000T0000Z-130617T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
POLK MO-
354 AM CDT MON JUN 17 2013
...THE FLASH FLOOD WARNING WILL EXPIRE AT 400 AM CDT FOR POLK
COUNTY...
A CALL TO POLK COUNTY COMMUNICATIONS INDICATE NO SERIOUS ONGOING
PROBLEMS DUE TO FLOODING.
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT.
LAT...LON 3781 9357 3781 9323 3780 9319 3773 9319
3773 9318 3747 9318 3742 9319 3743 9362
3774 9361 3775 9363 3783 9363 3783 9358
$$
DSAWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 16, 6:41 PM CDT, 4 hours 7 minutes earlier.
Area forecast discussion, Jun 16, 6:41 PM CDT, 4 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 641 PM CDT SUN JUN 16 2013 .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 346 PM CDT SUN JUN 16 2013 UNSETTLED WEATHER PATTERN CONTINUES FOR THE REGION. THE AIRMASS REMAINS WARM...MOIST AND UNSTABLE. WHAT WE ARE MISSING SO FAR TODAY IS A STRONG ENOUGH FORCING MECHANISM. A WEAK SHEAR AXIS ALOFT ACROSS SOUTHERN MISSOURI HAS HELPED TO TRIGGER CONVECTION IN AREAS ALONG/NEAR THE MO/ARK STATE LINE. OTHERWISE...THERE IS WEAK RIDGING IN THE MID LEVELS AHEAD OF STALLED MCV TURNED SHEAR AXIS ACROSS CENTRAL KANSAS. WILL CONTINUE TO SEE ISOLATED TO WIDELY SCATTERED CONVECTION JUST ABOUT ANYWHERE ACROSS THE SOUTHEAST HALF OF THE OUTLOOK AREA HEADING INTO THIS EVENING WITH TEMPERATURES REMAINING WELL INTO THE 80S. THE FORECAST FOR TONIGHT AND MONDAY REMAINS MESSY. LOSS OF DAYTIME HEATING WILL RESULT IN A GRADUAL END OF CONVECTION ACROSS THE AREA. ATTENTION WILL THEN TURN TO NEBRASKA AND NORTHWEST KANSAS WHERE THUNDERSTORMS WILL EVENTUALLY CONGEAL INTO A LINEAR... FORWARD PROPAGATING CONVECTIVE SYSTEM. SHORT RANGE MODEL REPRESENTATION OF SYSTEM MOTION VECTORS (BOTH REGULAR AND FORWARD PROPAGATING VECTORS) INDICATE A SOUTHEASTWARD MOVEMENT TO THIS SYSTEM AFTER MIDNIGHT TONIGHT. HAVE INCREASE POPS FROM NORTHWEST TO SOUTHEAST ACCORDINGLY OVERNIGHT HEADING INTO MONDAY DAYBREAK. THIS LINE OF STORMS WILL LIKELY NOT BE MOVING ALL THAT FAST TO THE SOUTHEAST...SO WE WILL HAVE SOME TIME TO MONITOR AND ALTER RAIN CHANCES AS NEEDED. THIS LINE WILL POSE A LIMITED WIND RISK...AS IT STRENGTH WILL BE DECREASING WITH TIME. THE FORECAST FOR MONDAY GREATLY DEPENDS ON HOW CONVECTION IN THE PLAINS BEHAVES TONIGHT. IF THE CONVECTIVE SYSTEM IS MOVING SOUTHEAST INTO THE REGION AS CURRENTLY EXPECTED...RAIN AND STORMS SHOULD CONTINUE TO OVERSPREAD THE REGION MONDAY MORNING. CHANCES FOR SEVERE STORMS ARE CONDITIONAL ON BEING ABLE TO DESTABILIZE. WILL CONTINUE A LIMITED RISK OF SEVERE WINDS DUE THE POTENTIAL FOR STRONG WIND GUSTS. IF THE CONVECTIVE SYSTEM TO OUR NORTHWEST TONIGHT AVOIDS THE AREA...GREATER DESTABILIZATION WILL BE POSSIBLE. MONITORING MESOSCALE TRENDS WILL BE IMPORTANT. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 346 PM CDT SUN JUN 16 2013 12Z SUITE OF OF MODEL GUIDANCE IN AGREEMENT IN HAVING THE EFFECTIVE BOUNDARY/COLD FRONT SAG JUST TO THE SOUTH/SOUTHWEST OF THE AREA MONDAY NIGHT. THE BOUNDARY DOES REMAIN CLOSE ENOUGH TO KEEP SOME SLIGHT CHANCES FOR RAIN MONDAY NIGHT THROUGH TUESDAY NIGHT...THOUGH THE MAJORITY OF ANY ACTIVITY SHOULD REMAIN SOUTH OF THE REGION. AS THE UPPER LEVEL PATTERN AMPLIFIES DURING THE MIDWEEK TIME FRAME...THIS BOUNDARY WILL LIFT BACK TO THE NORTH AND PROVIDE FOCUS FOR SCATTERED SHOWERS AND THUNDERSTORMS IN THE WEDNESDAY/THURSDAY TIME FRAME. FROM FRIDAY INTO NEXT WEEKEND...THE MEDIUM RANGE MODEL GUIDANCE INDICATES THE UPPER LEVEL RIDGE BUILDING INTO THE AREA. INCREASING MID LEVEL HEIGHTS AND 850MB TEMPS WARMING INTO THE LOWER 20S CORRELATE WELL TO HIGHS GETTING INTO THE LOWER AND EVEN MIDDLE 90S. HEAT INDEX VALUES WILL ALSO HOVER AROUND THE 100 DEGREE MARK. SUBSIDENCE FROM THE BUILDING HIGH ALOFT WILL LIKELY PUT A LID ON CONVECTION AND HAVE KEPT THE FORECAST DRY. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 633 PM CDT SUN JUN 16 2013 REINSERTED VCTS THIS EVENING AT THE KSGF SITE BASED UPON RECENT RADAR TRENDS. WESTWARD MOVING OUTFLOW BOUNDARY TO INTERACT WITH THESE CELLS SHORTLY LIKELY LEADING TO A BRIEF PERIOD OF INTENSIFICATION FOLLOWED BY DISSIPATION. ATTENTION THEN TURNS TO CLUSTER OF STORMS FORMING IN WESTERN NEBRASKA. DESPITE CONVECTION FIRING SOMEWHAT FARTHER EAST AND NORTH...MODELS TRENDS SUGGEST BULK OF CONVECTION TO TAKE A SOUTHERLY TRACK WHICH SUGGESTS ALL BUT KJLN TO REMAIN DRY THROUGH 12Z WITH OUTFLOW BASED TSRA LIKELY MONDAY MORNING. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && SHORT TERM...GAGAN LONG TERM...GAGAN AVIATION...RUNNELS
Hazardous weather outlook, Jun 16, 10:07 PM CDT, 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1007 PM CDT SUN JUN 16 2013 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-180315- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1007 PM CDT SUN JUN 16 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. ELEVATED FLOODING RISK. ELEVATED LIGHTNING RISK. DISCUSSION... SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THE LATE EVENING OVER THE MISSOURI OZARKS PREDOMINANTLY EAST OF HIGHWAY 65. A FEW OF THESE STORMS WILL BECOME STRONG TO SEVERE RESULTING IN A ELEVATED THREAT FOR HAIL TO THE SIZE OF QUARTERS AND AN ELEVATED THREAT FOR UP TO 60 MPH WINDS. OVERALL THE RISK FOR FLOODING WILL BE LIMITED DUE TO THE COVERAGE OF THE STORMS...THOUGH THE STORMS THAT DO FORM WILL MOVE VERY SLOWLY LEADING TO LOCALIZED HEAVY AMOUNTS OF RAIN. ANOTHER CLUSTER OF THUNDERSTORMS OVER WESTERN KANSAS THIS EVENING WILL MOVE SOUTHEAST AND APPROACH SOUTHEAST KANSAS LATE TONIGHT. THESE STORMS WILL PRODUCE HEAVY DOWNPOURS THAT WILL RESULT IN AN ELEVATED THREAT OF FLOODING ALONG WITH STRONG WINDS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE THUNDERSTORMS OVER SOUTHEAST KANSAS AT DAYBREAK MONDAY WILL PUSH INTO WESTERN MISSOURI DURING THE MORNING HOURS AND OVER THE REMAINDER OF THE MISSOURI OZARKS DURING THE DAY MONDAY. THE MAIN RISK FROM THESE STORMS WILL BE HEAVY RAINFALL AND FLOODING. THERE IS A CONDITIONAL RISK FOR LOCALIZED DAMAGING WIND GUSTS. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE LATE WEDNESDAY INTO THURSDAY. THERE IS A LIMITED RISK OF EXCESSIVE HEAT FROM FRIDAY INTO THE WEEKEND AND A VERY WARM AND HUMID AIRMASS BUILDS OVER THE AREA. HEAT INDEX VALUES WILL BE AROUND 100 DEGREES EACH AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) RUNNELS
In the hours before
Special weather statement, Jun 16, 8:45 PM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
845 PM CDT SUN JUN 16 2013
MOZ058-071-170230-
MARIES MO-PHELPS MO-
845 PM CDT SUN JUN 16 2013
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MARIES AND NORTHEASTERN
PHELPS COUNTIES UNTIL 930 PM CDT...
AT 840 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 3 MILES NORTH OF ST. JAMES...OR 11 MILES
NORTHEAST OF ROLLA...MOVING SOUTHEAST AT 10 MPH. NICKEL SIZE HAIL...
AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
PEOPLE IN EASTERN MARIES AND NORTHEASTERN PHELPS COUNTIES...INCLUDING
ST. JAMES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.
HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS CREEKS...
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS AUTOMOBILES CAN QUICKLY STALL.
LAT...LON 3779 9153 3780 9156 3802 9192 3830 9174
3830 9165 3829 9163 3816 9163 3816 9153
3815 9151
TIME...MOT...LOC 0145Z 316DEG 12KT 3803 9159
WISELocal storm report, Jun 16, 8:51 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
851 PM CDT SUN JUN 16 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM FLASH FLOOD SE SPRINGFIELD 37.20N 93.29W
06/16/2013 GREENE MO EMERGENCY MNGR
A FOOT OF FLOWING WATER AT BATTLEFIELD AND LONE PINE.
&&
LDOOLEYSpecial weather statement, Jun 16, 8:54 PM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
854 PM CDT SUN JUN 16 2013
MOZ103-104-170245-
STONE MO-TANEY MO-
854 PM CDT SUN JUN 16 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN STONE AND
SOUTHWESTERN TANEY COUNTIES UNTIL 945 PM CDT...
AT 849 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR TABLE ROCK...OR 6 MILES SOUTHEAST OF
KIMBERLING CITY...MOVING NORTHEAST AT 5 MPH. NICKEL SIZE HAIL...AND
WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
PERSONS ON OR NEAR TABLE ROCK LAKE...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. THUNDERSTORMS POSE A VARIETY OF LIFE
THREATENING HAZARDS TO BOATERS INCLUDING STRONG WINDS...VERY CHOPPY
WATERS...HAIL...DEADLY CLOUD TO GROUND LIGHTNING...AND POTENTIALLY
BLINDING RAINS. DON'T BE CAUGHT OUT ON THE WATER IN A THUNDERSTORM...
BOATERS SHOULD IMMEDIATELY SEEK SAFE HARBOR.
LAT...LON 3654 9349 3678 9338 3667 9311 3649 9326
3649 9337
TIME...MOT...LOC 0154Z 207DEG 3KT 3658 9334
WISELocal storm report, Jun 16, 9:16 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
916 PM CDT SUN JUN 16 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0914 PM FLASH FLOOD SPRINGFIELD 37.20N 93.29W
06/16/2013 GREENE MO EMERGENCY MNGR
A FOOT OF WATER FLOWING OVER THE ROAD AT BOONVILLE AND
CENTRAL
&&
LDOOLEYLocal storm report, Jun 16, 10:09 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1009 PM CDT SUN JUN 16 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1007 PM FLASH FLOOD CONWAY 37.50N 92.82W
06/16/2013 LACLEDE MO EMERGENCY MNGR
SEVERAL LOW WATER CROSSINGS ON SECONDARY ROADS FLOODED
INCLUDING AT BRUSH CREEK. AMETHIST ROAD IS ALSO REPORTED
FLOODED.
&&
SRUNNELSLocal storm report, Jun 16, 10:15 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1015 PM CDT SUN JUN 16 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1012 PM FLASH FLOOD BUFFALO 37.64N 93.09W
06/16/2013 DALLAS MO LAW ENFORCEMENT
SHERIFF OFFICE REPORTS NUMEROUS ROADS FLOODED IN THE CITY
OF BUFFALO
&&
LDOOLEYThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 7:00 PM CDT | Special Weather Statement | SGF | Pulaski | 30 min |
| Jun 16, 7:20 PM CDT | Special Weather Statement | SGF | Ozark | 40 min |
| Jun 16, 7:42 PM CDT | Severe Thunderstorm Warning | SGF | Greene | 48 min |
| Jun 16, 8:06 PM CDT | Flash Flood Warning | SGF | Greene | 6 hr |
| Jun 16, 8:23 PM CDT | Special Weather Statement | SGF | Laclede | 37 min |
| Jun 16, 8:29 PM CDT | Areal Flood Advisory | SGF | Maries, Phelps, Pulaski | 6 hr |
| Jun 16, 8:33 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede | 42 min |
| Jun 16, 8:36 PM CDT | Special Weather Statement | SGF | Greene | 24 min |
| Jun 16, 8:45 PM CDT | Special Weather Statement | SGF | Phelps | 45 min |
| Jun 16, 8:54 PM CDT | Special Weather Statement | SGF | Stone | 51 min |
| Jun 16, 9:05 PM CDT | Areal Flood Advisory | SGF | Dallas, Laclede | 5 hr |
| Jun 16, 9:18 PM CDT | Flash Flood Warning | SGF | Greene | 5 hr |
| Jun 16, 9:26 PM CDT | Flash Flood Warning | SGF | Maries, Phelps | 5 hr |
| Jun 16, 9:42 PM CDT | Flash Flood Warning | SGF | Dallas, Laclede | 6 hr |
| Jun 16, 10:11 PM CDT | Flash Flood Warning | SGF | Camden | 6 hr |
| Jun 16, 10:59 PM CDT | Special Weather Statement | SGF | Polk | 31 min |
| Jun 16, 11:16 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Polk | 44 min |
| Jun 16, 11:33 PM CDT | Flash Flood Warning | SGF | Cedar, Dade | 5 hr |
| Jun 17, 12:04 AM CDT | Flash Flood Warning | SGF | Benton, Morgan | 6 hr |
| Jun 17, 1:51 AM CDT | Areal Flood Advisory | SGF | Christian, Greene | 8 hr |
| Jun 17, 3:28 AM CDT | Areal Flood Advisory | SGF | Barry, Lawrence | 6 hr |
| Jun 17, 10:34 AM CDT | Areal Flood Advisory | SGF | Barry, Barton, Dade, Jasper, Lawrence, Newton and 1 more | 6 hr |
Nearby
Flash Flood Warnings in Missouri, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.